Translator Disclaimer
November 2017 The McKay Correspondence, Tilting, and Rationality
Morgan Brown, Ian Shipman
Michigan Math. J. 66(4): 785-811 (November 2017). DOI: 10.1307/mmj/1501034511

Abstract

We consider the problem of comparing t-structures under the derived McKay correspondence and for tilting equivalences. In low-dimensional cases, we relate the t-structures via torsion theories arising from additive functions on the triangulated category. As an application, we give a criterion for rationality for surfaces with a tilting bundle. We also show that every smooth projective surface that admits a full, strong, and exceptional collection of line bundles is rational.

Citation

Download Citation

Morgan Brown. Ian Shipman. "The McKay Correspondence, Tilting, and Rationality." Michigan Math. J. 66 (4) 785 - 811, November 2017. https://doi.org/10.1307/mmj/1501034511

Information

Received: 1 June 2016; Revised: 24 May 2017; Published: November 2017
First available in Project Euclid: 26 July 2017

zbMATH: 06822186
MathSciNet: MR3720324
Digital Object Identifier: 10.1307/mmj/1501034511

Subjects:
Primary: 14F05

Rights: Copyright © 2017 The University of Michigan

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 4 • November 2017
Back to Top